Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$G$-elliptic systems and the genus zero problem for $M_24$


Author: Geoffrey Mason
Journal: Bull. Amer. Math. Soc. 25 (1991), 45-53
MSC (1985): Primary 11F22; Secondary 11F25, 20D08, 81R05
DOI: https://doi.org/10.1090/S0273-0979-1991-16021-0
MathSciNet review: 1080615
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Borcherds, Vertex algebras, Kac-Moody algebras and the Monster, Proc. Nat. Acad. Sci. 83 (1986), 3068-3071. MR 843307
  • 2. R. Borcherds, preprint, Cambs. Univ. DPMMS (1990). MR 1200253
  • 3. J. Conway and S. Norton, Monstrous moonshine, Bull. London Math. Soc. 11 (1979), 303-339. MR 554399
  • 4. R. Dijkgraaf, C. Vafa, E. Verlinde, and H. Verlinde, The operator algebra of orbifold models, Comm. Math. Phys. 123 (1989), 485-526. MR 1003430
  • 5. L. Dixon, P. Ginsparg, and J. Harvey, Beauty and the Beast: Superconformal symmetry in a Monster module, Comm. Math. Phys. 119 (1988), 221-241. MR 968697
  • 6. M. Eichler and D. Zagier, Introduction to Jacobi Forms, Birkhäuser, Boston, 1986.
  • 7. I. Frenkel, J. Lepowsky, and A. Meurman, Vertex operator algebras and the Monster, Academic Press, New York, 1988. MR 996026
  • 8. D. Gorenstein, Finite simple groups, Plenum, New York, 1985. MR 813504
  • 9. G. Mason, Remarks on moonshine and orbifolds, Proc. London Math. Soc. Conf., Durham (1990) (to appear). MR 1200254
  • 10. G. Mason, Elliptic systems and the eta-function, Notas Soc. Mat. Chile 8 (1989), 37-53. MR 1051836
  • 11. G. Mason, Finite groups and Hecke operators, Math. Ann. 283 (1989), 381-409. MR 985239
  • 12. G. Mason, Finite groups and modular functions, Proc. Sympos. Pure Math., vol. 47, Amer. Math. Soc., Providence, RI, 1987. MR 933359
  • 13. J. Thompson, Finite groups and modular functions, Bull. London Math. Soc. 11 (1979). MR 554401
  • 14. M. Tuite, Monstrous moonshine from orbifolds, preprint, Dublin Inst. for Adv. Studies. (1990). MR 1165184

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F22, 11F25, 20D08, 81R05

Retrieve articles in all journals with MSC (1985): 11F22, 11F25, 20D08, 81R05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16021-0

American Mathematical Society